Abstract:
A general scheme of maxima of sums of independent random variables is introduced. We prove a theorem on the convergence of the maxima in probability. We study its applications to large jumps in random walks and to extrema of shot-noise fields in the case of regularly varying tails. Nondegenerate limiting laws are obtained.
Citation:
A. V. Lebedev, “General scheme of maxima of sums of independent random variables and its applications”, Mat. Zametki, 77:4 (2005), 544–550; Math. Notes, 77:4 (2005), 503–509
\Bibitem{Leb05}
\by A.~V.~Lebedev
\paper General scheme of maxima of sums of independent random variables and its applications
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 4
\pages 544--550
\mathnet{http://mi.mathnet.ru/mzm2516}
\crossref{https://doi.org/10.4213/mzm2516}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2178022}
\zmath{https://zbmath.org/?q=an:1073.60053}
\elib{https://elibrary.ru/item.asp?id=9155806}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 4
\pages 503--509
\crossref{https://doi.org/10.1007/s11006-005-0050-y}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000228965300021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20244373485}
Linking options:
https://www.mathnet.ru/eng/mzm2516
https://doi.org/10.4213/mzm2516
https://www.mathnet.ru/eng/mzm/v77/i4/p544
This publication is cited in the following 5 articles:
Alexey Los, Aleksandr Belov, 2021 XVII International Symposium “Problems of Redundancy in Information and Control Systems” (REDUNDANCY), 2021, 80
A. V. Lebedev, “Activity maxima in some models of information networks with random weights and heavy tails”, Problems Inform. Transmission, 51:1 (2015), 66–74
A. V. Lebedev, “Ekstremalnye indeksy v skheme serii i ikh prilozheniya”, Inform. i ee primen., 9:3 (2015), 39–54
A. V. Lebedev, “Maksimumy aktivnosti v bezmasshtabnykh sluchainykh setyakh s tyazhelymi khvostami”, Inform. i ee primen., 5:4 (2011), 25–28
A. V. Lebedev, “Activity Maxima in Random Networks in the Heavy Tail Case”, Problems Inform. Transmission, 44:2 (2008), 156–160